American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Yemon Choi and Ebrahim Samei. Quotients of Fourier algebras, and representations which are not completely bounded. Proc. Amer. Math. Soc. 141 (2013) 2379-2388.
Abstract, references, and article information   
View Article: PDF

[3] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information   
View Article: PDF

[4] Xu-Jian Huang. Completely positive matrix numerical index on matrix regular operator spaces. Proc. Amer. Math. Soc. 140 (2012) 3161-3167.
Abstract, references, and article information   
View Article: PDF

[5] David P. Blecher and Matthew Neal. Metric characterizations of isometries and of unital operator spaces and systems. Proc. Amer. Math. Soc. 139 (2011) 985-998. MR 2745650.
Abstract, references, and article information   
View Article: PDF

[6] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information   
View Article: PDF

[7] Kyung Hoon Han. Noncommutative $L_p$-space and operator system. Proc. Amer. Math. Soc. 137 (2009) 4157-4167. MR 2538576.
Abstract, references, and article information   
View Article: PDF

[8] Ben Mathes. Substrictly cyclic operators. Proc. Amer. Math. Soc. 137 (2009) 3757-3762. MR 2529884.
Abstract, references, and article information   
View Article: PDF

[9] Sneh Lata, Meghna Mittal and Vern I. Paulsen. An operator algebraic proof of Agler's factorization theorem. Proc. Amer. Math. Soc. 137 (2009) 3741-3748. MR 2529882.
Abstract, references, and article information   
View Article: PDF

[10] Bojan Magajna. Pointwise approximation by elementary complete contractions. Proc. Amer. Math. Soc. 137 (2009) 2375-2385. MR 2495272.
Abstract, references, and article information   
View Article: PDF

[11] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Timur Oikhberg. The complete isomorphism class of an operator space. Proc. Amer. Math. Soc. 135 (2007) 3943-3948. MR 2341944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brian Forrest and Nicolaas Spronk. Best bounds for approximate identities in ideals of the Fourier algebra vanishing on subgroups. Proc. Amer. Math. Soc. 134 (2006) 111-116. MR 2170550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthew Neal and Bernard Russo. Representation of contractively complemented Hilbertian operator spaces on the Fock space. Proc. Amer. Math. Soc. 134 (2006) 475-485. MR 2176016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ebrahim Samei. Bounded and completely bounded local derivations from certain commutative semisimple Banach algebras. Proc. Amer. Math. Soc. 133 (2005) 229-238. MR 2085174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter J. Wood. Invariant complementation and projectivity in the Fourier algebra. Proc. Amer. Math. Soc. 131 (2003) 1881-1890. MR 1955277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nico Spronk. Operator weak amenability of the Fourier algebra. Proc. Amer. Math. Soc. 130 (2002) 3609-3617. MR 1920041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francesco Fidaleo. On the split property for inclusions of $W^{*}$-algebras. Proc. Amer. Math. Soc. 130 (2002) 121-127. MR 1855628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roger R. Smith. Finite dimensional injective operator spaces. Proc. Amer. Math. Soc. 128 (2000) 3461-3462. MR 1777582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter J. Wood. Complemented ideals in the Fourier algebra of a locally compact group. Proc. Amer. Math. Soc. 128 (2000) 445-451. MR 1616589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1